Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

On medication for BP, body pain and frequent urination. Getting weakness and back pain. Relief?

Jul 2016
User rating for this question
Very Good
Answered by

Practicing since : 1971
Answered : 8344 Questions
My problem is that i have been taking Metacard Xl 50 to Metacard Xl 12.5 ( at present ), along with
Atorsave D 10 ( 001) every alterante day( at present i am taking fibral inplace of atorsave d 10). Aloprax 0.5 mg ( 001 ) -problem BP 120/80, Cholestorel control, but body pain, frequent urination specially in the evening. Leg muscles are paining and weak and back pain. Not able to sit properly in the evening. I am sitting mostly in the office.

Before Metacard Xl , i had trivial mitral valve prolapsed. later on cardiologist told it is alright and medicine has cured. But inspite of my request dr has not changed my medicine. sometimes and liitle urine leak in my pant/jangia after urination. its of fouly smell. My age is 44 indian bengali living in south india.
Pl suggest me waht to do? . Evening i can't sit staightly i have to lie down.

On 01/12/12 i tested my cbc & serum electrolyte results are
uREA 21, CRATININE 1.05, uRIC Acid 4.2, Sodium 139.8, Potasium 4.2, Chloride 106.9, Bicarbonate 25.2, Calcium 9.5,

Total Leucocyte(WBC) 8540, Total RBC 4.75, HB 14.4, PCV 40.3, PLATELET COUNT 0000, Polymorphs 60.1, Lymphocytes 35.7, Monocytes 1.9, Eosionophil 2.3, Basophils 0, ESR 1 hr 6
PLATELET COUNT 1 yr back was 3.6 lacs.

Pl suggest me medically. I need a help of an experienced Genral Medicine Expert.
Posted Mon, 7 Jan 2013 in General Health
Answered by Dr. P. T. Patil 2 hours later

Thanks for your query.

You are currently on anti hypertensive drug Metacard Xkl 50 and Atorvas to lower down your serum Cholesterol. Your Blood pressure and cholesterol is well under control and do not need to be changed. All the investigations that you have done are within normal range. Therefore, there is nothing to worry about.

You are getting body ache and pain in sitting posture especially in the evening. Will you kindly let me know the nature of your job? Do you need to sit whole day? As this can be related to your work profile. As regards to your query regarding frequency of passing urine, please get your Urine examined (Routine) done to rule out any infection. At the same time, get your ultrasound scanning done to rule out Prostatitis, which is common at this age. In the Meanwhile, you can take antibiotics like Ciprofloxacin twice daily along with painkillers like Tab. Diclofenac twice daily, after consultation with a local physician.

If you have any query please do not hesitate to revert. I shall be glad to address your queries.

Above answer was peer-reviewed by
Follow-up: On medication for BP, body pain and frequent urination. Getting weakness and back pain. Relief? 21 hours later
Dr yesterday i had done my urine routine exam and the results are

SP GRAVITY : 1.015
pUS CELLS : 3-5
PRostate normal as per digital rectal exam and it is flat

so PL Suggest what mediicnes and what time i should take for my UTI / back pain and post void dribbling. and slight burning sensation of penis and frequent urination. This problem is persisiting for me for past 2 months approx. Whay urine streams are two or three whaen i am not hardly pressing my penis,

MY job nature sitting in front of computer 5 hrs per day. for the past 10 yrs.

pl help me.

Water to take how much and in waht phase wt 56.5 kg ht 5' 3''.

PL advise me

KUB SCan i will do lettter
Answered by Dr. P. T. Patil 30 minutes later
Thanks for your feedback.

Your routine Urine test probably indicates UTI (take following medications.

You may need a course of antibiotics like Ciprofloxacin and alpha blockers like Tamsulosin for the urinary problem.

You also may require NSAIDs painkillers like Tab Diclofenac for the symptomatic relief.

All these are prescription drugs; need to be taken under a doctor’s supervision. Please get them prescribed by your water so that you will pass 2 liters of urine in 24 hours.

As regards to your backache, it is mostly related to your job, which entails you for continuous sitting for 5 hours. Therefore, take rest for 15 minutes at regular intervals and practice some yoga and moderate exercises to strengthen muscles of the back. This will definitely help you in long run.

Once you get your Ultrasound scan done please do communicate it to me to make necessary suggestions.

Thanks with Regards.
Dr Patil.
Above answer was peer-reviewed by
Follow-up: On medication for BP, body pain and frequent urination. Getting weakness and back pain. Relief? 14 days later
without taking any medicine i got the urine tested for routine and culture, both tests were negative. so whay the problem of my frequent urination and slight driblling after urination, where as the urologist said the prostate is nomal and flat.
some burning is there in the urethrea, and tip. is it the habit of my urination to drainout completly the urine while urinating or passage is blocked in urethra.

is it an uti? if no bacteria in urine, my esr is 1 hr is 6.

what exactly the medicines to take?

because doctors here GP are telling not to indulge on medicines.

whether can i take uropas as suggested by the local urologist to solve my problem.

my urine driblling after urination is causing my briefs very smelly.

pl suggest immediatly.
Answered by Dr. P. T. Patil 42 minutes later
Thanks for your query.

Your routine Urine and culture reports do not indicate a UTI. Though your Prostate on Digital Rectal Examination is normal sometimes it is not 100 % correct as it has its own limitations as far as size of the Prostate gland is concerned.

Did you get your Ultrasound scanning done which is one of the vital tests to determine the size of the Prostate and to conclude the reasons for increased frequency and dribbling micturition? So please get it done earlier.

Please ask the Sonologist to check for Post Void Residue of Urine. Consult a Urologist who may carry out Endoscopic examination of Bladder (Cystoscopy) to diagnose the cause of your symptoms and to rule out Bladder Neck Obstruction which is the second most reason for these symptoms apart from Enlarged Prostate.

In the meanwhile continue taking Tomsulosine once in a day. Please do write again after the results of Ultrasound scanning

Thanks with Regards.
Dr. Patil.
Above answer was peer-reviewed by
Follow-up: On medication for BP, body pain and frequent urination. Getting weakness and back pain. Relief? 22 hours later
Sir as suggested by you, Ultrasound scan done for pelvis and KUB, results are normal.
Post void urine residue 5 ml

Prostate 20 cc ( 3.3*3.3*3.7)

Then why left of urethra is paining little.
Pl suggest me the medicines to solve my problem.

Answered by Dr. P. T. Patil 37 minutes later
Thanks for the feedback.

Your ultrasound report does not indicate any Enlargement of Prostate and the post-void residue is not significant.

In the absence of any positive test result, the cause of the dribbling that you are getting is likely to be due to involuntary contractions of the Bladder Muscles Termed as Over Active Bladder
You may consider taking Tab Darifenacin after getting a prescription from your family Physician. Please revert and feel free to write me about the result of this treatment. Please note that this drug has its side effect like dryness of the mouth.

Thanks with Regards.
Dr. Patil
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor